# SDR UALA2009091702940

- Difficulty date: September 16, 2009
- Submitted: September 21, 2009
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 39,797 hours, 10,991 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 363674
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID CROSS AISLE EEL LIGHT BAR INOP.  REMOVED & REPLACED MID CROSS AISLE LIGHT BAR.  OPS CHECK GOOD.
